# SDR MASA2011082903589

- Difficulty date: August 27, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 19,691 hours, 15,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 16A EMER EXIT SIGN 1 BULB INOP.  RELAMPED.
